# SDR DALA2020021001044

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 86,123 hours, 18,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT AT L1 DOOR INOPERATIVE. REPLACED SLIDE LIGHT SET. SYSTEM OPERATION IS NORMAL.
